Jump to ContentJump to Main Navigation

Search Results - De Gruyter Publishers

You are looking at 1-10 of 10 items for: Čech

  • Keywords: Čechx
Clear AllModify Search
Baladze, V. / Turmanidze, L.

On Homology and Cohomology Groups of Remainders

Product Type: Journals/Yearbooks
Kundu, S. / Garg, Pratibha

Completeness properties of the pseudocompact-open topology on C(X)

Product Type: Journals/Yearbooks
Protasov, Igor

The combinatorial derivation and its inverse mapping

Product Type: Journals/Yearbooks
Holá, Ľubica

Functional characterizations of p-spaces

Product Type: Journals/Yearbooks
Baladze, Vladimer

On the spectral (co)homology exact sequences of maps

, Volume 19, Issue 4. Pages 627-638
Product Type: Journals/Yearbooks
Wąsowicz, Szymon

Local affine selections of convex set-valued functions

Product Type: Journals/Yearbooks
Mdzinarishvili, Leonard

On Küneth’s correlation and its applications

Product Type: Journals/Yearbooks
Holá, Ľubica / Novotný, Branislav

Subcontinuity

Product Type: Journals/Yearbooks
Holá, L'ubica / Zsilinszky, László

Čech-completeness and related properties of the generalized compact-open topology

Product Type: Journals/Yearbooks
Müller, Christoph / Wockel, Christoph

Equivalences of smooth and continuous principal bundles with infinite-dimensional structure group

Product Type: Journals/Yearbooks

You are looking at 1-10 of 10 items for: Čech

  • Keywords: Čechx
Clear AllModify Search